# SDR UPS07149103

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - WHILE PASSING ABOUT 1,000 FT ON T/O RECEIVED AN ECAM MSG, FWD CARGO NOT CLOSED.  MESSAGE STAYED ON ABOUT 5 MINUTES THEN WENT OUT FOR REMAINDER OF FLT.  INDICATION ON ECAM MSG INOP TO AMC.  VERIFIED DOOR CLOSED.  DEFERRED M343378.  REPETITIVE INSP REQUIRED PRIOR TO EACH FLT.  REMOVED AND REPLACED SWITCH 14WS PER AMM 52-71-11-05, CHECKS GOOD.  THIS CLOSES M343378.  PLACARD REMOVED.
